ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Complete hypersurfaces in Sn+1 with nonnegative weyl tensor: Non-symmetric roots in the unit disc

Abedi, E. (2006) Complete hypersurfaces in Sn+1 with nonnegative weyl tensor: Non-symmetric roots in the unit disc. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 41 (4). pp. 3-6. ISSN 00002-3043

[img]
Preview
PDF
Download (15Mb) | Preview

    Abstract

    The paper presents a simple proof of a theorem by Q-M. Cheng on compact locally conformally flat Riemannian manifolds and shows that a complete connected oriented hypersurface in Sn+1 with nonnegative Weyl tensor and Ricci curvature is isometric to space form or a Riemannian product Sn-1xS1.

    Item Type: Article
    Additional Information: Полные гиперповерхности на Sn+1 с неотрицательным тензором Вейля: несимметричные корни на единичном диске.
    Uncontrolled Keywords: Абеди Е.
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 25 Oct 2012 14:35
    Last Modified: 29 Oct 2012 10:37
    URI: http://mathematics.asj-oa.am/id/eprint/686

    Actions (login required)

    View Item